# SDR 06FDEA03497

- Difficulty date: October 1, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313505
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR (DOUBLER), FWD CARGO DOOR JAMB CUT OUT (SKIN ASSY P/N NDA6313-505) SNRM N00593: DOUBLERS AND FILLER INSTALLED AS PER SRM 51-33-01 VOL2 (MAJOR REPAIR).
